RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2020, том 25, выпуск 1, страницы 111–120 (Mi rcd1052)  

Special issue: In honor of Valery Kozlov for his 70th birthday

On Periodic Poincaré Motions in the Case of Degeneracy of an Unperturbed System

Anatoly P. Markeevab

a Moscow Aviation Institute (National Research University), Volokolamskoe sh. 4, Moscow, 125080 Russia
b Ishlinsky Institute for Problems in Mechanics RAS, pr. Vernadskogo 101-1, Moscow, 119526 Russia

Аннотация: This paper is concerned with a one-degree-of-freedom system close to an integrable system. It is assumed that the Hamiltonian function of the system is analytic in all its arguments, its perturbing part is periodic in time, and the unperturbed Hamiltonian function is degenerate. The existence of periodic motions with a period divisible by the period of perturbation is shown by the Poincaré methods. An algorithm is presented for constructing them in the form of series (fractional degrees of a small parameter), which is implemented using classical perturbation theory based on the theory of canonical transformations of Hamiltonian systems. The problem of the stability of periodic motions is solved using the Lyapunov methods and KAM theory. The results obtained are applied to the problem of subharmonic oscillations of a pendulum placed on a moving platform in a homogeneous gravitational field. The platform rotates with constant angular velocity about a vertical passing through the suspension point of the pendulum, and simultaneously executes harmonic small-amplitude oscillations along the vertical. Families of subharmonic oscillations of the pendulum are shown and the problem of their Lyapunov stability is solved.

Ключевые слова: Hamiltonian system, degeneracy, periodic motion, stability

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации AAAA-A20-1200116900138-6
This research was carried out within the framework of the state assignment (registration No. AAAA-A20-1200116900138-6) at the Ishlinskii Institute for Problems in Mechanics, RAS, and at the Moscow Aviation Institute (National Research University).


DOI: https://doi.org/10.1134/S1560354720010098

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70H05, 70H12, 70H14
Поступила в редакцию: 04.09.2019
Принята в печать:09.12.2019
Язык публикации: английский

Образец цитирования: Anatoly P. Markeev, “On Periodic Poincaré Motions in the Case of Degeneracy of an Unperturbed System”, Regul. Chaotic Dyn., 25:1 (2020), 111–120

Цитирование в формате AMSBIB
\RBibitem{Mar20}
\by Anatoly P. Markeev
\paper On Periodic Poincaré Motions in the Case of Degeneracy of an Unperturbed System
\jour Regul. Chaotic Dyn.
\yr 2020
\vol 25
\issue 1
\pages 111--120
\mathnet{http://mi.mathnet.ru/rcd1052}
\crossref{https://doi.org/10.1134/S1560354720010098}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000515001300008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85079709334}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd1052
  • http://mi.mathnet.ru/rus/rcd/v25/i1/p111

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:46
    Литература:6
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020